# SDR FDEA202503060447

- Difficulty date: March 6, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 52,081 hours, 30,661 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57246808203
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE AT R5 SPOILER ACTUATOR OUTBOARD JACK RIB LOWER HOLE ACCOMPLISHED THE REINFORCEMENT REPAIR AT RH WING #5 JACK RIB ABX184.625 I.A.W FEDEX   EA NO: T6-5740-T0382580 P1, SEQ NO:1188, TITLE: WING-ATTACH FITTINGS-RH WING #5 SPOILER   JACK RIB AT STA ABX184.625-BEAM ATTACHMENT HOLE REINFORCEMENT REPAIR - SRM   DEVIATION. THE REPAIR CLASSIFIED AS CAT A MAJOR PER GMM 6-2-100.
